# SDR AALA991684

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY EXIT AREA LIGHT OVER VENTRAL STAIR INOPERATIVE.  INSTALLED SERVICEABLE LIGHT, LIG5714, PER MM 33-50-061-4, OPS CHECKED OK.  (M)
